# SDR 0021

- Difficulty date: August 28, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 6,275 hours, 5,434 cycles
- System (JASC): 5751 · Ailerons
- Part: Sprocket
- Part number: 1005241201
- Condition: Defective
- Location: Aileron
- Part time: 6,275 hours, 5,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE, THE AILERON SPROCKET WAS FOUND TO HAVE A POSSIBLE DEFECT.  DOING A VISUAL INSPECTION BETWEEN THE TWO GEARS OF THE AILERON SPROCKET, ON THE LARGE GEAR NEAR THE SHAFT AREA, IT APPEARS THE WELDING MAY NOT HAVE BEEN COMPLETED IN A SMALL AREA, APPROXIMATELY .2500 INCH LONG, OR A CORROSION PIT HAS STARTED.  THE DEFECT LOOKS LIKE A CORROSION TYPE OF PIT.  THERE WAS NO VISUAL EVIDENCE OF A CRACK.  NO NDT WAS PERFORMED ON THE UNIT AT THIS TIME.  UNIT WAS CHANGED AS A PRECAUTION.
